# SDR O2GA2015091450001

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N500UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 9,040 hours, 6,620 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0208B779
- Condition: Defective
- Location: Cockpit
- Part time: 6,531 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL400, PILOTS PFD WENT BLANK & CHECK PFD 1 ANNUNCIATOR ILLUMINATED, FOLLOWED BY A STRONG ELEC BURNING SMELL.  CREW FOLLOWED CHECKLIST FOR FIRE & SMOKE, DECLARED AN EMER & DIVERTED.  LANDING WAS UNEVENTFUL.  ACFT WAS MET BY FIRE RESCUE PERSONNEL.  TROUBLE SHOT THE DISCREPANCY TO A FAULT PILOT PFD.  THE DISPLAY UNIT WAS REPLACED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
